MathSciNet Relay Station
MathSciNet bibliographic data
MR1635900 (2000m:14010) 14D10 (14L30 26A18 37E99 37F10)
Silverman, Joseph H. The space of rational maps on $\bold P\sp 1$. Duke Math. J. 94 (1998), no. 1, 41–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement